# SDR 95ZZZX3380

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46163
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator Light
- Condition: Malfunctioned
- Location: Gear Doors
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KDAY/KSJC - FLT 110 - RED DOOR NOT LATCHED LIGHT STAYED ON AFTER LANDING GEAR WAS RETRACTED.  CYCLED THE GEAR AND LIGHT EXTINGUISHED.  KSJC MAINTENANCE CHECKED DOOR LATCHES AND STRIKERS.  CYCLED DOORS AND LATCHES INDICATION LIGHTS OPS CHECK NORMAL.
